Show simple item record

Article

dc.creatorCastro Martínez, Ángeles
dc.creatorCórdoba Gazolaz, Diegoes
dc.creatorGancedo García, Franciscoes
dc.creatorOrive Illera, Rafaeles
dc.date.accessioned2016-09-21T09:29:26Z
dc.date.available2016-09-21T09:29:26Z
dc.date.issued2009-08
dc.identifier.citationCastro Martínez, Á., Córdoba Gazolaz, D., Gancedo García, F. y Orive Illera, R. (2009). Incompressible flow in porous media with fractional diffusion. Nonlinearity, 22 (8), 1791-1815.
dc.identifier.issn0951-7715es
dc.identifier.issn1361-6544es
dc.identifier.urihttp://hdl.handle.net/11441/45190
dc.description.abstractIn this paper we study the heat transfer with a general fractional diffusion term of an incompressible fluid in a porous medium governed by Darcy’s law. We show formation of singularities with infinite energy and for finite energy we obtain existence and uniqueness results of strong solutions for the sub-critical and critical cases. We prove global existence of weak solutions for different cases. Moreover, we obtain the decay of the solution in Lp, for any p ≥ 2, and the asymptotic behavior is shown. Finally, we prove the existence of an attractor in a weak sense and, for the sub-critical dissipative case with α ∈ (1, 2], we obtain the existence of the global attractor for the solutions in the space Hs for any s > (N/2) + 1 − α.es
dc.description.sponsorshipMinisterio de Educación y Cienciaes
dc.description.sponsorshipComunidad Autónoma de Madrides
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherIOP Publishinges
dc.relation.ispartofNonlinearity, 22 (8), 1791-1815.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectFlows in porous mediaes
dc.titleIncompressible flow in porous media with fractional diffusiones
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDMTM2005-05980es
dc.relation.projectIDS-0505/ESP/0158es
dc.relation.projectIDMTM2005-00714es
dc.relation.publisherversionhttp://iopscience.iop.org/article/10.1088/0951-7715/22/8/002/pdfes
dc.identifier.doi10.1088/0951-7715/22/8/002es
dc.contributor.groupUniversidad de Sevilla. FQM104: Analisis Matematicoes
idus.format.extent21 p.es
dc.journaltitleNonlinearityes
dc.publication.volumen22es
dc.publication.issue8es
dc.publication.initialPage1791es
dc.publication.endPage1815es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/45190
dc.contributor.funderMinisterio de Educación y Ciencia (MEC). España

FilesSizeFormatViewDescription
Incompressible flow in porous ...302.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional